# SDR 9602182275

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, COULD NOT PRESSURIZE AIRCRAFT.  FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND OUTFLOW VALVES VERY DIRTY.  CLEANED OUTFLOW VALVES AND INSPECTED PLUMBING TO CONTROLLER.  PERFORMED PRESSURIZATION TEST, CHECKED OK.
